uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Representability of locally compact regular spaces by domains and formal spaces
Uppsala University.
Uppsala University.
1997 (English)In: THEORETICAL COMPUTER SCIENCE, Vol. 179, no 1-2, 319-331 p.Article in journal (Other academic) Published
Abstract [en]

When computing on a (generally) uncountable topological structure A, such as the topological field of real numbers R, one must by necessity compute on a set of concrete approximations P for A. One way to do this is to represent the original structure A us

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1997. Vol. 179, no 1-2, 319-331 p.
URN: urn:nbn:se:uu:diva-26992OAI: oai:DiVA.org:uu-26992DiVA: diva2:54886
Addresses: UNIV UPPSALA, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2012-04-18

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sigstam, I
By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 192 hits
ReferencesLink to record
Permanent link

Direct link